Rinsho Ganka Volume 64, Issue 7 (July 2010)
Japanese

A case of bilateral macular edema during chemotherapy for breast cancer Yuki Tomita 1 , Misako Tatebayashi 1 , Yuko Morimoto 1 , Ayumi Hamamoto 1 , Yasutaka Hayashida 1 , Kanae Fukui 1 , Masaki Watanabe 1 , Hiroshi Itaya 1 , Yasumasa Otori 1 , Fumi Gomi 2 , Yoshifumi Komoike 3 1Dept of Ophthalmol,Osaka Nat Hosp 2Dept of Ophthalmol,Osaka Univ Med Sch 3Dept of Breast Surg,Osaka Med Cent for Cancer and Cardiovasc Dis pp.1149-1152
Published Date 2010/7/15
DOI https://doi.org/10.11477/mf.1410103263
  • Abstract
  • Look Inside
  • Reference

Abstract. Purpose:To report a case of cystoid macular edema(CME)during chemotherapy for breast cancer Case:A 56-year-old female presented with impaired vision in both eyes since 2 months before. She had received radical surgery for left breast cancer. She had been receiving trastuzumab since 2 years before and paclitaxel since 8 months before for metastasis. Findings:Her corrected visual acuity(VA)was 0.7 right and 1.0 left. Both eyes showed metamorphopsia and relative scotoma around the point of fixation. Spectral domain optical coherence tomography showed CME in both eyes. Fluorescein and indocyanine green angiography showed no dye leakage. VA decreased to 0.3 right and 0.4 left one month later. Discontinuation of paclitaxel was followed by improvement of VA to 0.9 and 1.0 one month later and by disappearance of CME 8 months later. Conclusion:This case illustrates that bilateral CME without dye leakage may develop during systemic treatment for cancer with paclitaxel.


Copyright © 2010, Igaku-Shoin Ltd. All rights reserved.

基本情報

03705579.64.7.jpg
臨床眼科
64巻7号 (2010年7月)
電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有